# SDR SWAA2020010764166

- Difficulty date: January 3, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 32,623 hours, 19,647 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Condition: Out Of Limits
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY----------------------------------------------------------------SUSPECTED FUEL LEAK RIGHT #2 ENGINE. MORE THAN 500 LB IMBALANCE. NORMAL FUEL FLOWS. HAD USING RSV FUEL  / MESSAGE ON FMC ALONG WITH SHOWING A 900 LB. SHORTAGE AND 1,600 LB. DIFFERENCE BETWEEN PLANNED LANDING AND ACTUAL SHOWING.                                      / TROUBLESHOT #2 FUEL TANK FUEL QUANTITY UNITS.FOUND UNITS F6,F7,F8,F9 AND F10 IN #2 TANK RESISTANCE READINGS OUT OF LIMITS IN REF TO AMM 28-41-21.  REMOVED AND REPLACED TANK UNITS F6,F7,F8,F9 AND F10 IN #2 FUEL TANK SEE AEROTEAMS (R/S78AR752B) W.O.# 66-20023, SA-M 1045 & NRC #D422424 FOR "OK TO CLOSE INSP" OPS CHECK GOOD PER 28-41-00. COMPLETED MEL 28-6-02 RESTORATION PROCEDURE IN REF TO AMM 28-00-00 CLEARING # 19855
